# SDR AALA20110419DFW02

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 32,597 hours, 15,202 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN REPORTED ON CLIMBOUT LEFT THRUST REVERSER BLUE UNSAFE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND UPPER UNLOCK SWITCH INOPERATIVE.  REPLACED SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
